American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Isaac Pesenson. Erratum to ``Sampling in Paley-Wiener spaces on combinatorial graphs''. Trans. Amer. Math. Soc. 361 (2009) 3951-3951. MR 2491907.
Abstract, references, and article information
View Article: PDF

[2] Isaac Pesenson. Sampling in Paley-Wiener spaces on combinatorial graphs. Trans. Amer. Math. Soc. 360 (2008) 5603-5627. MR 2415088.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Alexander Brudnyi. Graphs of zeros of analytic families. Trans. Amer. Math. Soc. 357 (2005) 1859-1875. MR 2115079.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Matías Graña and Vladimir Turaev. Knot theory for self-indexed graphs. Trans. Amer. Math. Soc. 357 (2005) 535-553. MR 2095622.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] S. G. Dani and Meera G. Mainkar. Anosov automorphisms on compact nilmanifolds associated with graphs. Trans. Amer. Math. Soc. 357 (2005) 2235-2251. MR 2140439.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Bosko Zivaljevic. Hyperfinite transversal theory. II . Trans. Amer. Math. Soc. 348 (1996) 1921-1938. MR 1348159.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Thomas Zaslavsky. Strong Tutte functions of matroids and graphs . Trans. Amer. Math. Soc. 334 (1992) 317-347. MR 1080738.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Kunio Murasugi. On invariants of graphs with applications to knot theory . Trans. Amer. Math. Soc. 314 (1989) 1-49. MR 930077.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Robin Thomas. Well-quasi-ordering infinite graphs with forbidden finite planar minor . Trans. Amer. Math. Soc. 312 (1989) 279-313. MR 932450.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Jean A. Larson. A GCH example of an ordinal graph with no infinite path . Trans. Amer. Math. Soc. 303 (1987) 383-393. MR 896028.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Seiya Negami. Polynomial invariants of graphs . Trans. Amer. Math. Soc. 299 (1987) 601-622. MR 869224.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Béla Bollobás. The diameter of random graphs . Trans. Amer. Math. Soc. 267 (1981) 41-52. MR 621971.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] A. H. Lachlan and Robert E. Woodrow. Countable ultrahomogeneous undirected graphs . Trans. Amer. Math. Soc. 262 (1980) 51-94. MR 583847.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Frank Harary, Robert W. Robinson and Nicholas C. Wormald. Isomorphic factorisations. I. Complete graphs . Trans. Amer. Math. Soc. 242 (1978) 243-260. MR 0545305.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1